# SDR IPXA2024103177457

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUEST ISSUE SDR FOR EO-85445-JIC1 (B747-8: LH OUTBOARD ELEVATOR FRONT SPAR AND RIB REINFORCEMENT) ACCOMPLISHED SDR PER EO-85445-J1C1.
